Learn about the dangers of fentanyl
Wallet cards containing fentanyl information (Spanish version)
Fentanyl is much more powerful than heroin, so these overdoses happen quickly and are harder to reverse. You might need more than one dose of Naloxone to reverse a Fentanyl overdose. Every minute counts, call 9-1-1 if you think it’s an overdose. Learn about the dangers of fentanyl.
Help your patients enroll in CurrentCare
CurrentCare is a free service developed for Rhode Islanders. It’s a system to increase communication between doctors and hospitals. CurrentCare can alert you if your patient is admitted to an emergency department. You can help your patients by visiting their website.
Connect people to treatment
You can download this list of resources or call 401-942-7867 to talk to a licensed counselor, 24 hours a day.
Request a Recovery Coach
This flyer helps remind EMTs to call for a recovery coach on the way to the hospital if someone has just overdosed. Print and share this flyer.
Talk about Recovery
You can download and print this Recovery Planning Tool to keep important information nearby–like phone numbers, websites, and questions to support a patient at risk for overdose.
Safely prescribe painkillers
This flyer outlines safety precautions of how painkillers are prescribed in the emergency department.